It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi, i am a 19 year old guy. I want to warn everyone about the accutane side effects.

In may 2010 my dermatologist suggested me going on accutane course (20mg 6 months) in order to clear my face from rosacea and cysts, i was happy about it, but today i wish i could go back in time just before i took the first pill, yes, in the present my face is clear of cysts and rosacea diminished like 60-70%. I developed insomnia, joint and lower back pain within the first month taking the pills and i still suffer from it one year and half after.

I know that not everyone will have the same problems i had, some may have lesser problems or worse effects, but i want to warn you that it is not worth taking the risk. I suggest you start exercising and eating cleaner. The pimples will fade away eventually.

Sorry for my english.

The best for you and yours. Peace.





All times are GMT -7. The time now is 04:22 AM.





Site owned and operated by HealthBoards.com™
© 1998-2018 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!